# SDR CAL950888

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Exit Sign
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE R-1 DOOR EMERGENCY EXIT LIGHT DIM.  THE EMERGENCY EXIT LIGHT WAS REMOVED AND REPLACED IAW MM 33-51-101.  (M)
